# SDR DL76L992106

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP WIRING FOR LEFT ENG EEC, FOUND DAMAGE TO LEFT ENG CONTROL WIRE.  MADE APPROVED REPAIR PER BOEING WIRING STD PRACTICE MNL, FW TO MCO.
